# SDR HKGA20170327004

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N651CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 32,731 hours, 39,738 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, THE CREW NOTICED A RT COOLING PACK FAIL INDICATION AND SMOKE THE THE COCKPIT. THE CREW SHUTDOWN THE ENGINE AND NO OTHER ISSUES WERE NOTED.  MAINTENANCE TROUBLESHOT THE NR 2 COOLING PACK FAILURE AND FOUND A BROKEN CLAMP ON THE BLEED AIR TO HEAT EXCHANGER FEED LINE. REMOVED AND REPLACED THE CLAMP. VISUALLY INSPECTED THE REMAINDER OF THE COOLING PACK. OPERATIONAL CHECKED GOOD.
